Vol 3, No 3 (2014)

ASIAN JOURNAL OF CURRENT ENGINEERING AND MATHS

Table of Contents

Articles

On Generalized e Closed Sets and e Continuous Functions PDF
A.P. Dhana Balan, C.Santhi.
On Near Equitable Domination in Graphs PDF
ali mohammed sahl
SKOLEM GRACEFUL SIGNED GRAPHS ON DIRECTED GRAPHS PDF
P. Shalini, D. Paul Dhayabaran
Five Dimensional Strings Cosmological Models With Viscous Fluid In Barber’s Second Self Creation Theory Of Gravitation PDF
U.K.Panigrahi, Bishnukar Nayak


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

ISSN: 2277 –4920